# SDR SWAA2022092693810

- Difficulty date: September 20, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,631 hours, 11,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY SLIDE LIGHT IS INOP / [01] REPLACED LAMP FOR AFT ENTRY DOOR SLIDE LIGHT AND PERFORMED GOOD TEST PER AMM 33-51-04-960-901.;[02] VERIFIED CORRECTIVE ACTION 1.
